# SDR SWAA2021072887549

- Difficulty date: June 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON ENTRY DOOR HARDWARE GIRT BAR FITTING AT FWD GALLEY AREA ; 2021-288088 / [01] REPLACED ENTRY DOOR HARDWARE GIRT BAR FITTING AT FWD GALLEY AREA I.A.W B737-700 25-66-02-400-801 PART USED:NAS23623-3-5;MS35338-43;BACB30NN4K15; [02] REPLACED ENTRY DOOR HARDWARE GIRT BAR FITTING AT FWD GALLEY AREA I.A.W B737-700 25-66-02-400-801; [03] REPLACED ENTRY DOOR HARDWARE GIRT BAR FITTING AT FWD GALLEY AREA I.A.W B737-700 25-66-02-400-801
